Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 26, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 10, 2013, 7:25 PM CDT for Calhoun County, Illinois; 7 counties in Missouri. It was in force for 50 min. 21 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 10, 2013, 7:25 PM CDT (00:25 UTC)
- Expired
- Apr 10, 2013, 8:15 PM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Calhoun County, IL, Franklin County, MO, Lincoln County, MO, Montgomery County, MO, Pike County, MO, Saint Charles County, MO, Saint Louis County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 35 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 10, 7:45 PM CDT | TSTM WND GST 65 | Wentzville, MO | CLOUD ROTATION NOTED. |
| Apr 10, 7:47 PM CDT | TSTM WND GST 40 | O'Fallon, MO | 40 MPH WIND GUST AT HIGHWAY K AND FEISE ROAD. |
| Apr 10, 7:48 PM CDT | TSTM WND GST 70 | O'Fallon, MO | ESTIMATED 60-70MPH WIND GUSTS AT PIN OAK PARK. |
| Apr 10, 7:50 PM CDT | TSTM WND DMG | 1 W Lake St. Louis, MO | POWER POLE SNAPPED ON EAST OUTER ROAD...JUST NORTH OF DAUPHINE DRIVE. |
| Apr 10, 7:50 PM CDT | TSTM WND DMG | O'Fallon, MO | SIDING TAKEN OFF SIDE OF HOUSE AND DEPOSITED IN FRONT YARD NEAR BRYAN ROAD AND I-70. |
| Apr 10, 7:50 PM CDT | TSTM WND GST 50 | O'Fallon, MO | WINDS INCREASING AT INTERSECTION OF SALT LICK ROAD HWY 79 AND I-70. |
| Apr 10, 7:51 PM CDT | TSTM WND DMG | O'Fallon, MO | POWER FLASH REPORTED AT INTERSECTION OF HIGHWAYS 79 AND I-70. |
| Apr 10, 7:53 PM CDT | TSTM WND GST 55 | 3 W Chesterfield, MO | |
| Apr 10, 7:53 PM CDT | TSTM WND GST 60 | St. Peters, MO | AT MID RIVERS MALL DRIVE AND THE NORTH SERVICE ROAD AT I-70... WINDS BETWEEN 50 AND 60 MPH. |
| Apr 10, 7:54 PM CDT | TSTM WND DMG | St. Peters, MO | BETWEEN MID RIVERS MALL DRIVE AND HIGHWAY 79... POWER FLASHES OBSERVED. |
| Apr 10, 7:55 PM CDT | TSTM WND DMG | 1 E Cottleville, MO | 2 MID-SIZED 20 FT TALL TREES DOWN ALONG HIGHWAY N BETWEEN COTTLEVILLE AND MID RIVERS MALL DRIVE BEHIND SCHNUCKS. |
| Apr 10, 7:55 PM CDT | TSTM WND DMG | 1 Sw Cottleville, MO | 10-INCH BRANCH OFF TREE AT INTERSECTION OF NE END OF OLD GUTERMUTH BYPASS AND NEW GUTERMUTH ROADS. |
| Apr 10, 7:57 PM CDT | TSTM WND DMG | 3 Ese Kampville, MO | SIDING DAMAGE TO TWO HOMES IN NEW TOWN SUBDIVISION. |
| Apr 10, 8:00 PM CDT | TSTM WND DMG | 2 Ese Orchard Farms, MO | TOPS OF SEVERAL TREES SHEARED OFF NEAR THE INTERSECTION OF HIGHWAY H AND ISLAND ROAD. |
| Apr 10, 8:00 PM CDT | TSTM WND DMG | Hazelwood, MO | SHINGLES BLOWN FROM ROOFS. SIDING STRIPPED FROM HOMES. SCATTERED DEBRIS. POWER OUTAGE AFFECTS THE AREA. NO INJURIES REPORTED. |
| Apr 10, 8:00 PM CDT | TSTM WND DMG | Portage Des Sioux, MO | UTILITY POLES AND POWER LINES BLOWN DOWN ALONG HWY 94 BETWEEN PORTAGE DES SIOUX AND WEST ALTON. |
| Apr 10, 8:02 PM CDT | TORNADO | Hazelwood, MO | NUMEROUS STRUCTURES DAMAGED AT INTERSECTION OF HOWDERSHELL AND LYNN HAVEN. TIME ESTIMATED BY RADAR. |
| Apr 10, 8:04 PM CDT | TSTM WND DMG | Florissant, MO | MINOR ROOF DAMAGE TO A STRIP MALL ON LINDBERGH BLVD. |
| Apr 10, 8:05 PM CDT | TORNADO | Hazelwood, MO | RELAYED FROM TROOP C. |
| Apr 10, 8:06 PM CDT | HAIL 1 | Maryland Heights, MO | STRONG WINDS AND LARGE HAIL AND WESTPORT PLAZA. WINDS OF 20 MPH OR GREATER. |
| Apr 10, 8:17 PM CDT | TSTM WND DMG | Florissant, MO | POWER LINES DOWN AND HIGHWAYS CLOSED AT I-170 AND I-270 INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 15 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 10, 6:52 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 10, 1:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 0.4 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 76 kt
- 0-1 km storm-relative helicity
- 140 m²/s²
- 0-3 km storm-relative helicity
- 218 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
803
WUUS53 KLSX 110025
SVRLSX
ILC013-MOC071-113-139-163-183-189-219-110115-
/O.NEW.KLSX.SV.W.0026.130411T0025Z-130411T0115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
725 PM CDT WED APR 10 2013
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
NORTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
MONTGOMERY COUNTY IN EAST CENTRAL MISSOURI...
SOUTHERN PIKE COUNTY IN NORTHEAST MISSOURI...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
EASTERN WARREN COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 815 PM CDT
* AT 723 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 6 MILES SOUTH OF NEW HARTFORD TO WRIGHT CITY TO
WASHINGTON...AND MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TROY...WENTZVILLE...LAKE ST. LOUIS...DARDENNE PRAIRIE...ST. PAUL...
O'FALLON...WELDON SPRING...COTTLEVILLE...ST. PETERS...ELSBERRY...
ST. CHARLES...MARYLAND HEIGHTS...BRIDGETON...ST. ANN...LAMBERT
FIELD...WOODSON TERRACE...HAZELWOOD...BERKELEY...KINLOCH AND
FLORISSANT.
THIS WARNING INCLUDES CUIVRE RIVER STATE PARK AND FIRST MISSOURI
STATE CAPITOL HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3933 9061 3920 9059 3914 9062 3899 9057
3895 9052 3897 9048 3897 9042 3891 9022
3887 9015 3880 9012 3852 9108 3883 9118
3914 9143 3914 9141 3918 9141
TIME...MOT...LOC 0026Z 256DEG 47KT 3912 9124 3886 9103
3856 9096
HAIL...<.75IN
WIND...60MPH
$$
CARNEY1 follow-up statement
595
WWUS53 KLSX 110056
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
756 PM CDT WED APR 10 2013
MOC071-113-139-163-219-110105-
/O.CAN.KLSX.SV.W.0026.000000T0000Z-130411T0115Z/
FRANKLIN MO-LINCOLN MO-MONTGOMERY MO-PIKE MO-WARREN MO-
756 PM CDT WED APR 10 2013
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WARREN...MONTGOMERY...
LINCOLN AND NORTHEASTERN FRANKLIN COUNTIES IN EAST CENTRAL
MISSOURI...AND SOUTHERN PIKE COUNTY IN NORTHEAST MISSOURI IS
CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKEND.
LAT...LON 3880 9012 3862 9073 3863 9074 3861 9077
3858 9088 3889 9094 3888 9082 3890 9081
3891 9069 3894 9067 3898 9056 3895 9053
3897 9042 3892 9030 3892 9026 3886 9014
TIME...MOT...LOC 0055Z 256DEG 47KT 3895 9056 3865 9049
$$
ILC013-MOC183-189-110115-
/O.CON.KLSX.SV.W.0026.000000T0000Z-130411T0115Z/
CALHOUN IL-ST. CHARLES MO-ST. LOUIS MO-
756 PM CDT WED APR 10 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ST.
LOUIS...ST. CHARLES AND SOUTHERN CALHOUN COUNTIES UNTIL 815 PM CDT...
AT 750 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM 7 MILES SOUTHEAST OF WINFIELD TO CLARKSON
VALLEY...AND MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
BRIDGETON...ST. ANN...LAMBERT FIELD...HAZELWOOD...BERKELEY...
FLORISSANT...DELLWOOD...BLACK JACK...SPANISH LAKE...ORCHARD FARMS...
PORTAGE DES SIOUX AND WEST ALTON.
THIS WARNING INCLUDES FIRST MISSOURI STATE CAPITOL HISTORIC SITE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3880 9012 3862 9073 3863 9074 3861 9077
3858 9088 3889 9094 3888 9082 3890 9081
3891 9069 3894 9067 3898 9056 3895 9053
3897 9042 3892 9030 3892 9026 3886 9014
TIME...MOT...LOC 0055Z 256DEG 47KT 3895 9056 3865 9049
HAIL...<.75IN
WIND...70MPH
$$
CARNEYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 10, 6:46 PM CDT, 39 minutes earlier.
Area forecast discussion, Apr 10, 6:46 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 646 PM CDT WED APR 10 2013 .SHORT TERM...(THROUGH LATE TONIGHT) ISSUED AT 405 PM CDT WED APR 10 2013 EVENT ONGOING WITH SURFACE LOW JUST SOUTHWEST OF STL METRO AREA AS OF 20Z...WITH ATTENDANT COLD FRONT EXTENDING FROM SURFACE LOW TO THE SOUTH SOUTHWEST. WARM FRONT EXTENDS FROM SURFACE LOW TO THE EAST ALONG I-70 CORRIDOR. IN WARM SECTOR IN BETWEEN THE FRONTS...PLENTY OF LOW LEVEL MOISTURE WITH DEWPTS IN THE UPPER 50S TO LOW 60S...CAPES IN EXCESS OF 2000 J/KG AND DECENT LOW LEVEL SHEAR. SO TORNADO WATCH REMAINS IN EFFECT UNTIL 02Z THU...FOR PORTIONS OF EAST CENTRAL/SOUTHEAST MO AND SOUTHERN IL. ALSO HAVE SOME POST FRONTAL ACTIVITY OVER WESTERN HALF OF MO. OVERALL...STILL SEEING POCKETS OF LOCALLY HEAVY RAINFALL AS WELL...SO WILL KEEP MENTION IN ZONES THROUGH THIS EVENING. ALL OF THIS ACTIVITY TO SLOWLY SHIFT TO THE EAST AND NORTHEAST THIS EVENING...BEFORE TAPERING OFF FROM WEST TO EAST. COLDER AIR TO FILTER IN BEHIND THIS SYSTEM...SO WILL SEE LOWS IN THE UPPER 30S FAR WEST TO THE LOW 50S FAR EAST BY DAYBREAK. BYRD .LONG TERM...(THURSDAY THROUGH NEXT WEDNESDAY) ISSUED AT 405 PM CDT WED APR 10 2013 EVEN THOUGH PCPN WILL BE ONGOING FAR EASTERN PORTIONS OF FORECAST AREA THURSDAY MORNING...WRAP AROUND CLOUDS AND PCPN TO MOVE BACK INTO NORTHERN PORTIONS OF FORECAST AREA...BEFORE FINALLY TAPERING OFF ONCE AGAIN BY LATE THURSDAY AFTERNOON. LITTLE IN THE WAY OF WARMING EXPECTED AS CAA CONTINUES TO FILTER INTO THE REGION. HIGHS WILL BE BELOW NORMAL IN THE MID 40S TO MID 50S. OVERNIGHT LOWS THURSDAY NIGHT WILL BE IN THE 30S. SURFACE RIDGE TO SLOWLY BUILD IN DURING THE DAY ON FRIDAY...BUT CLOUDS WILL BE SLOW TO CLEAR OUT. THIS IN CONJUNCTION WITH BREEZY WEST TO NORTHWEST WINDS GUSTING TO NEAR 25 MPH AT TIMES...WILL KEEP TEMPS FROM WARMING UP MUCH...WITH HIGHS IN THE MID 40S TO MID 50S ONCE AGAIN. WINDS TO DIMINISH FRIDAY EVENING WITH SKIES CLEARING OUT. LOWS WILL BE IN THE UPPER 20S FAR NORTH TO THE MID 30S FAR SOUTH. SURFACE RIDGE TO REMAIN OVERHEAD ON SATURDAY...THEN SLIDE OFF TO THE EAST BY SUNDAY. BELOW NORMAL TEMPERATURES IN THE MID TO UPPER 50S ON SATURDAY TO MODERATE...WARMING BACK UP INTO THE UPPER 60S TO LOW 70S BY SUNDAY. IN THE MEANTIME...NEXT WEATHER SYSTEM TO MOVE INTO THE REGION WITH CHANCES OF PCPN BEGINNING SATURDAY NIGHT OVER NORTHERN MO AND PERSISTING THROUGH THE REST OF THE EXTENDED PERIOD. EXTENDED MODELS HAVING TROUBLE PINNING DOWN TIMING AND COVERAGE OF ACTIVITY...SO JUST KEPT CHANCES OF SHOWERS AND THUNDERSTORMS THROUGH NEXT WEDNESDAY. HIGH TEMPERATURES TO REMAIN MILD IN THE 60S/70S WITH LOWS EACH NIGHT IN THE 40S/50S. BYRD && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 640 PM CDT WED APR 10 2013 A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS CONTINUING. RAIN SHOULD END AROUND MIDNIGHT TONIGHT AT KCOU AND OVERNIGHT AT OTHER TAF SITES. CEILINGS SHOULD THEN GRADUALLY CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING. SPECIFICS FOR KSTL... A COMPLEX AVIATON FORECAST THROUGH TONIGHT. MAIN WAVE OF SHOWERS AND STORMS BEGINNING TO MOVE INTO CENTRAL MISSOURI AND IS ALREADY AFFECTING COU. WIND GUSTS UP TO 45 MPH HAVE BEEN OBSERVED WITH THIS LINE. HAIL WILL ALSO BE POSSIBLE WITH ANY OF THESE STORMS. THESE SHOWERS AND STORMS WILL PROGRESS TO THE EAST WITH CEILINGS LOWERING COINCDIENT WITH PRECIPITATION. BEHIND THE STORMS...MODERATE TO HEAVY RAIN WITH EMBEDDED THUNDER WILL LIKELY CONTINUE FOR AT LEAST A FEW HOURS ALONG WITH IFR CEILINGS. RAIN SHOULD END AROUND 0800 UTC AT LAMBERT. CEILINGS SHOULD THEN GRADUALLY CLIMB THROUGHOUT THE DAY INTO MVFR BY LATE MORNING AND FINALLY VFR BY AFTERNOON. SFC WINDS ARE EXPECTED TO BE OUT OF THE WSW TONIGHT AND TOMORROW ONCE THE CYCLONE BEGINS TO MOVE OFF TO THE NORTHEAST. GOSSELIN && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 10, 4:15 PM CDT, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 415 PM CDT WED APR 10 2013 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-111200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 415 PM CDT WED APR 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS WILL PERSIST ACROSS THE AREA THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS EAST CENTRAL AND SOUTHEAST MISSOURI AS WELL AS SOUTHWESTERN ILLINOIS THROUGH THIS EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES. LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THESE STORMS AS WELL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ANOTHER CHANCE OF THUNDERSTORMS ACROSS PARTS OF THE AREA FROM SUNDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING. BYRD
In the hours before
Local storm report, Apr 10, 6:56 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
656 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HAIL 2 NNE PACIFIC 38.50N 90.73W
04/10/2013 E1.75 INCH ST. LOUIS MO TRAINED SPOTTER
&&
TILLYLocal storm report, Apr 10, 7:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
700 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 1 N PACIFIC 38.49N 90.75W
04/10/2013 E1.75 INCH FRANKLIN MO TRAINED SPOTTER
ALSO HAD A WIND GUST UP TO 55MPH.
&&
GOSSELINLocal storm report, Apr 10, 7:04 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
704 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0702 PM TSTM WND GST OWENSVILLE 38.35N 91.50W
04/10/2013 E45 MPH GASCONADE MO TRAINED SPOTTER
WINDS ESTIMATED BETWEEN 40 TO 50 MILES PER HOUR.
&&
DYELocal storm report, Apr 10, 7:18 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
718 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG GASCONADE 38.67N 91.56W
04/10/2013 GASCONADE MO LAW ENFORCEMENT
TELEPHONE LINE DOWN IN GASCONADE. REPORT CAME INTO THE
SO AT 615 P.M..
&&
FUCHSLocal storm report, Apr 10, 7:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
720 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 PM TSTM WND GST SULLIVAN 38.22N 91.17W
04/10/2013 E60 MPH FRANKLIN MO TRAINED SPOTTER
&&
BYRDLocal storm report, Apr 10, 7:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
722 PM CDT WED APR 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG STEELVILLE 37.97N 91.36W
04/10/2013 CRAWFORD MO AMATEUR RADIO
REPORT OF NUMEROUS TREES DOWN
&&
TILLYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 7:52 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Monroe, Saint Clair | 23 min |
| Apr 10, 8:04 PM CDT | Severe Thunderstorm Warning | LSX | Monroe | 41 min |
| Apr 10, 8:04 PM CDT | Tornado Warning | LSX | Madison | 26 min |
| Apr 10, 8:07 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Jersey, Macoupin, Madison and 3 more | 53 min |
| Apr 10, 8:08 PM CDT | Tornado Warning | LSX | Madison, Saint Clair | 37 min |
| Apr 10, 8:11 PM CDT | Areal Flood Advisory | LSX | Adams, Brown, Pike | 6 hr |
| Apr 10, 8:51 PM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 24 min |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Pike | 95 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Pike | 49 hr |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Pike | 96 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Calhoun | 97 days |
| Apr 11, 11:57 AM CDT | River Flood Warning | LSX | Jersey | 96 days |
| Apr 10, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Crawford, Franklin, Jefferson, Saint Charles, Saint Francois, Saint Louis and 1 more | 49 min |
| Apr 10, 7:13 PM CDT | Areal Flood Advisory | LSX | Audrain, Crawford, Franklin, Gasconade, Monroe, Montgomery and 2 more | 6 hr |
| Apr 10, 7:17 PM CDT | Tornado Warning | LSX | Franklin | 28 min |
| Apr 10, 7:21 PM CDT | Tornado Warning | LSX | Franklin | 24 min |
| Apr 10, 7:32 PM CDT | Tornado Warning | LSX | Franklin, Saint Charles, Saint Louis | 28 min |
| Apr 10, 8:14 PM CDT | River Flood Warning | LSX | Reynolds | 69 hr |
| Apr 10, 9:24 PM CDT | River Flood Warning | LSX | Marion | 48 hr |
| Apr 11, 4:22 AM CDT | River Flood Warning | LSX | Lewis | 40 hr |
| Apr 11, 4:22 AM CDT | River Flood Warning | LSX | Marion | 47 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Lincoln | 52 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Saint Charles | 32 hr |
| Apr 11, 4:39 AM CDT | River Flood Warning | LSX | Monroe | 54 hr |
| Apr 11, 6:44 AM CDT | River Flood Warning | LSX | Cole | 39 hr |
| Apr 11, 8:27 AM CDT | River Flood Warning | LSX | Lewis | 65 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.